# SDR USAASB03214

- Difficulty date: December 13, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LT OVERWING HATCH EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK, P/N 2013-1A.  OPS CHECK GOOD.  (M)
